About this blog

To document my Accutane experience.

Entries in this blog

Lizzard

Here I am-9 days into treatment. Nothing too exciting to report-my lips are way dry and I don't dare go ANYWHERE without either some blistex or my aquaphor. I always have my Cetaphil lotion handy and some visine. This is kind of bizzare though-I got some type of bite on my leg yesterday and i was itching it and itching it and when I got home I looked at it and it was ALL bruised from where I had been scratching it-I thought that was kind of weird-I hope it's not a sign of easy bruising because I read online that that is a side effect that you really need to tell your doctor about and I don't want to do that if it means I have to get off of the medication. Anyways-besides being a bit sunburnt my skin looks okay-just some marks from leftover pimples.

I'll try and update weekly O_O

Lizzard

hi all =]

Hi everyone!! This is my first post in my accutane log. Okay, so, the story behind my skin. I started really breaking out in middle school-which I guess everyone does. It got bad in High School and worse in college. Both of my parents are in their 50s(ish) and still have bad acne like I do. My doc. has put me on everything-all of the creams, the antibiotics, the birth control--everything. So, I finally decided that I needed to go on Accutane, simply because I felt my acne was holding me back-especially on my back. I refuse to wear any type of clothing or anything that doesn't cover my back because my acne there is disguisting. So, i got the blood drawn and the urine pregnancy tests-and here I am, writing my very own accutane log :doh: I'm super excited to be on it because I finally have hope-and I finally have a group of people who understand me!

So, I started my Accutane(40mg/day) on Saturday, May 16th, 2009-and it has been only 5 days. My skin is already pealing and is red, and my lips are so chapped they're starting to break. So, far, I've only been using regular chapstick to soothe them-but, that just isn't cutting it anymore. I got some Neutrogina spf 15 moisturizer and that worked until a day or two ago when it really upset my skin-so, I got some Cetaphil lotion, and even that upsets my face. I can hardly stand to wash my face because it gets so dry and flaky. Also, I should mention, I'm a red head and am already super sensitive to everything-so now that I'm on Accutane that only makes it worse. Anyways, the only side effects so far are just the chapped lips, the dry skin and eyes(i can no longer wear contacts) and splitting headaches and minor body aches. I hope that my side effects don't continue to get worse-since it's only been 5 days!! I need all the support I can get from people who understand(not that my boyfriend and mother aren't WONDERFUL..but, it's not the same) So, feel free to comment and leave suggestions and words of wisdom. Have a great weekend!!

Lizz

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums